# SDR CALA2018031200895

- Difficulty date: March 12, 2018
- Submitted: March 12, 2018
- Operation: Air carrier
- Aircraft: N448UA
- Make and model: Airbus A320-232
- Aircraft serial: 842
- Aircraft time: 63,247 hours, 25,952 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5348004320601
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AFT DOOR ENTRANCE HAS EVIDENCE OF CORROSION UNDER THE FWD GIRT BAR BLANKING PLATE. REMOVED AND REPLACED DOOR SILL BEAM AT LT AFT DOOR AS PER SRM 51-42-11 AND DRAW D53480043.
